# SDR AALA20001413

- Difficulty date: August 27, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE AFT AIRSTAIR EMERGENCY EXIT LIGHT INOPERATIVE. CLEANED CONTACTS OF AFT AIRSTAIR EMERGENCY EXIT LIGHT. SYSTEM GROUND CHECK NORMAL OPERATION.
